# SDR UALA2013062404381

- Difficulty date: June 21, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 67,167 hours, 23,605 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 761 S18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF DEEP BLENDING ON FUSELAGE EXTERIOR BS 761 AND 1 INCH ABOVE S18R.  FOUND TO OUT OF LIMITS IAW SRM.  INSTALLED EXTERNAL REPAIR DOUBLER IAW SRM 53-00-01 REPAIR 2.
